Translator Disclaimer
July/August 2009 Invariant Gibbs measures and a.s. global well posedness for coupled KdV systems
Tadahiro Oh
Differential Integral Equations 22(7/8): 637-668 (July/August 2009).

Abstract

We continue our study of the well-posedness theory of a one-parameter family of coupled KdV-type systems in the periodic setting. When the value of a coupling parameter ${\alpha} \in (0, 4) \setminus \{1\}$, we show that the Gibbs measure is invariant under the flow and the system is globally well posed almost surely on the statistical ensemble, provided that certain Diophantine conditions are satisfied.

Citation

Download Citation

Tadahiro Oh. "Invariant Gibbs measures and a.s. global well posedness for coupled KdV systems." Differential Integral Equations 22 (7/8) 637 - 668, July/August 2009.

Information

Published: July/August 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35477
MathSciNet: MR2532115

Subjects:
Primary: 35Q53
Secondary: 35B30, 37A99, 37K10

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.22 • No. 7/8 • July/August 2009
Back to Top